# SDR CA971020002

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Losing Oil
- Location: Nr 2 Position
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT THE AIRCRAFT EXPERIENCED SMOKE IN THE CABIN WHEN THE NR2 ENGINE BLEED AIR WAS SELECTED ON. WHEN THE BLEED AIR WAS SELECTED OFF THE SMOKE DISSIPATED. UPON LANDING INSPECTION FOUND THE OIL QUANTITY OF NR2 ENGINE 7 QUARTS LOW, WITH A MAJOR OIL LEAK EVIDENT. THE ENGINE AS REPLACED.
